# SDR AALA202408239850

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 65,128 hours, 27,101 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT CENTER BOOST PUMP LOW PRESSURE LIGHT FLASHING ON AND OFF AND PUMP NOT RUNNING.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
